# SDR DALA2025123009494

- Difficulty date: December 29, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N424DX
- Make and model: Airbus A330-941
- Aircraft serial: 2034
- Aircraft time: 10,752 hours, 1,236 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 3L DOOR BOTTLE PRESSURE IN YELLOW BAND.   SERVICED DOOR BOTTLE PER AMM 52-15. (7934070)
